advertisement
Question
Posted by: Debbie | 2011/01/23

insomnia

Was prescribed Zolnoxs 10mg for insomnia - took tab at about 11pm - woke up at 7am - dizzy, nausea,heart palpitations, dry mouth..... its now 5pm and all the symptoms are still there...is this normal. The only other medication I am taking is calcium tabs &  Femara.

Many thanks for any feed back

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Debbie

The symptoms you are describing, are side effects of the drugs. Do not use it again and ask your doctor for an alternative product. The symptoms will subside within 24 hours.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement